# SDR USAA060325

- Difficulty date: February 21, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N778AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 41,342 hours, 41,342 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: 65C80735105
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND Z-ANGLE CORRODED, RT FWD SERV DOOR Z-ANGLE STA 294-360.  REMOVED AND REPLACED IAW SRM 51-10-02, DEFECT SIZE: 66".
